| Model Number |
88863271-31 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Granuloma (1876)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during the incision and drainage of the thumb wound, while suturing the thumb, suture granulomas appeared for both device.
Additional Manufacturer Narrative
D10 concomitant product: 88862775-41, 88862775-41 ticron 3-0 blu 75cm cv327 da (lot#d0e1361y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual functional evaluation found no notable condition related to reported condition.It was reported that there was suture line reaction.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: of expired product that has no relationship to the reported condition.The most likely cause for the additional condition was identified to be an end-of-life problem.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.